# SDR CALA2012081300502

- Difficulty date: August 12, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 47,443 hours, 15,985 cycles
- Engine: Ge CFM567B24
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A52136
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 270, LATERAL INTERCOSTAL CORRODED AT LBL10-RBL10.  REPAIRED INTERCOSTAL IAW ECRA 5321-01566.
